RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Esmaganbetov, Musatai Galymovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:156
Abstract pages:611
Full texts:218
References:96
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18768
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/253189

Publications in Math-Net.Ru
2007
1. M. G. Esmaganbetov, “Exact Jackson-Stechkin inequalities and diameters of classes of functions from $L_2(R^2,e^{-x^2-y^2})$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 2,  3–9  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:2 (2007), 1–7
2001
2. M. G. Esmaganbetov, “Minimization of exact constants in Jackson type inequalities and diameters of functions belonging to $L_2[0,2\pi]$”, Fundam. Prikl. Mat., 7:1 (2001),  275–280  mathnet  mathscinet  zmath
1999
3. M. G. Esmaganbetov, “Widths of classes from $L_2[0,2\pi]$ and the minimization of exact constants in Jackson-type inequalities”, Mat. Zametki, 65:6 (1999),  816–820  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 689–693  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021